Jump to content
Important Survey - Please Participate ×

Going cold turkey off Mogadon


[Pa...]

Recommended Posts

Hello everyone,

  This is my first post and I need help. I am day one of not taking any tranx and I'm doing ok considering the large amounts I was taking. I was not just taking them to sleep at night I was also using them as an escape (not good) during the day. Yesterday I had some pretty horrific withdrawals (anxious, vomiting, unable to talk to family etc) cause I only took one 5mg in oppose to 20mg of the bitter little pills. I'm scared what today will bring because I don't want go running back to my doctor for another script.....I'm trying so hard to keep it together but need help because I am so tired over running over the same old, same old. Tapering doesn't work for me, it's all or nothing so right now I'm choosing nothing even tho' my head is ready to explode!!

 

Link to comment
Share on other sites

Hi Pargz, welcome to BenzoBuddies

 

It's not a good idea to cold turkey this medication, it could be dangerous. How much were you taking and for how long?

Link to comment
Share on other sites

Hi Starbird.....I know it is dangerous what I am doing and I value your concern but I am so tired of being chained to this medication and the non-human effects it has on me. I have been on and off them pretty much all of my life tho' this time round a good solid year and a bit. I have also been on valium, xanax but they to throw me into despair. I find just walking around and not sitting helps.
Link to comment
Share on other sites

I'd strongly suggest that you seek professional help and wean off these pills properly. I cold turkey'd xanax too but I was under hospital supervision and was given medication to combat the effects. You'll need to call an urgent care or go to your nearest ER and tell them what's going on. Once you find some help, we can help and support you in a taper program. We know how this feels and understand how hard this is, but I stress to you, it could be dangerous, you could have a seizure. 
Link to comment
Share on other sites

×
×
  • Create New...